| Catalog Number |
07154003001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation found that when a field segment from a host connectivity agent (hca) results' message is configured to be a test alarm, infinity is only considering the first of the alarms related to the calculation of the reference ranges or related with a formula calculation.The reported allegation has been verified as a software issue in cobas infinity.
Event or Problem Description
There was an allegation of a software issue with a cobas infinity core software license version 3.03.15.The customer stated that high and low alarms related to reference ranges are not being sent when results are migrated into a patient's chart.When a test result has the test alarms th (above reference range) and tth (result within upper tolerance limit), the information sent in the send results message to the host is not sending the alarms as expected.Additionally, it was stated that the software was still sending an alarm indicating a result within the upper tolerance limit even though the alarm was removed from the menu.